On series with respect to the system $\{f(\lambda_nz)\}$
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 23-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a5,
author = {V. P. Gromov},
title = {On series with respect to the system $\{f(\lambda_nz)\}$},
journal = {Doklady Akademii Nauk},
pages = {23--26},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a5/}
}
V. P. Gromov. On series with respect to the system $\{f(\lambda_nz)\}$. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 23-26. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a5/